Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 98, NWS Cleveland, OH

July 25, 2022Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 25, 2022, 12:12 AM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2022, 12:12 AM EDT (04:12 UTC)
Expired
Jul 25, 2022, 1:00 AM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 147 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 12:15 AM EDTTSTM WND DMG3 Nnw Cambridge Springs, PAREPORT OF TREES DOWN ON MOUNT PLEASANT ROAD BETWEEN ARNEMAN ROAD AND KREITZ ROAD. TIME ESTIMATED VIA RADAR.
Jul 25, 12:18 AM EDTTSTM WND DMG1 Nne Cambridge Springs, PASEVERAL TREES DOWN JUST NORTH OF CAMBRIDGE SPRINGS.
Jul 25, 12:18 AM EDTTSTM WND DMG4 Sw Edinboro, PAREPORT OF TREE DOWN AT FRY ROAD AND IRISH ROAD. TIME ESTIMATED VIA RADAR.
Jul 25, 12:28 AM EDTTSTM WND DMG2 E Mill Village, PAREPORT OF TREE DOWN ON US 6 AND HENRY ROAD BLOCKING THE ROAD. TIME ESTIMATED VIA RADAR.
Jul 25, 12:35 AM EDTTSTM WND DMGUnion City, PAREPORT OF A TREE DOWN BLOCKING ROADWAY AT MILES STREET AND GILLETTE STREET IN UNION CITY. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1086 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

462 
WUUS51 KCLE 250412
SVRCLE
PAC039-049-250500-
/O.NEW.KCLE.SV.W.0098.220725T0412Z-220725T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1212 AM EDT Mon Jul 25 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Erie County in northwestern Pennsylvania...
  Northern Crawford County in northwestern Pennsylvania...

* Until 100 AM EDT.

* At 1212 AM EDT, a severe thunderstorm was located near Cambridge
  Springs, or 10 miles north of Meadville, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Corry, Edinboro, Union City, Cambridge Springs, Riceville,
  Lincolnville, Canadohta Lake, Saegertown, Hydetown, Mill Village,
  Blooming Valley, Townville, Spartansburg, Venango, Elgin and
  Woodcock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4168 8034 4185 8030 4200 7965 4200 7962
      4199 7961 4166 7961
TIME...MOT...LOC 0412Z 258DEG 34KT 4180 8015 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
1 follow-up statement
413 
WWUS51 KCLE 250433
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1233 AM EDT Mon Jul 25 2022

PAC039-049-250500-
/O.CON.KCLE.SV.W.0098.000000T0000Z-220725T0500Z/
Erie PA-Crawford PA-
1233 AM EDT Mon Jul 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR SOUTHEASTERN ERIE AND NORTHERN CRAWFORD COUNTIES...

At 1233 AM EDT, a severe thunderstorm was located near Canadohta
Lake, or 18 miles northeast of Meadville, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Corry, Edinboro, Union City, Cambridge Springs, Riceville,
Lincolnville, Canadohta Lake, Saegertown, Hydetown, Mill Village,
Blooming Valley, Townville, Spartansburg, Venango, Elgin and
Woodcock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4168 8034 4174 8031 4177 8019 4187 8012
      4200 7962 4199 7961 4166 7961
TIME...MOT...LOC 0433Z 258DEG 34KT 4184 7989 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:53 PM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jul 24, 7:53 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
753 PM EDT Sun Jul 24 2022

.SYNOPSIS...
A cold front will pass through the area overnight. High pressure
will build into the Great Lakes region on Monday into Tuesday. A
cold front will move through the region on Wednesday into
Thursday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Some shower and thunderstorm activity picked up over far NE OH
and NW PA this evening, tapping into an environment with more
instability from high temperatures reaching the 90s this
afternoon. This convection has pushed east and any residual
development has struggled in the worked over environment, where
temperatures has fallen into the upper 70s.

Attention is now shifting to areas ahead of the cold front
across southern Lower Michigan, Northwest Ohio, and Northeast
Indiana. This region has had a less favorable storm environment
today with ample cloud cover across the region, limiting
instability and diurnally-driven convection. Recent convective
development over central Indiana has allowed for this region to
continue to get slighted from better moisture advection into the
region and additional cloud cover over the region has prevented
this area to destabilize. Regardless, ample forcing with the
surface cold front and upper trough moving through the region
has allowed for shower activity to form ahead of the cold front
in southern Lower Michigan and this will spread southeast with
time tonight. There is enough instability residing across the
area for these showers to perk up over the next few hours and
0-6 km bulk shear values of 50 knots or so could allow for
storms to organize to strong to severe limits tonight.

The front will pass through the area overnight and dry out the
region for Monday as high pressure builds into the forecast
area. Temperatures will be cooler than Sunday with temperatures
struggling to reach the 80s for most. Clearing conditions will
allow for a cool night with lows in the 60s and perhaps some
upper 50s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Generally quiet weather is expected in the first half of the short
term period (Tuesday) with high pressure extending across the Lower
Great Lakes and a stationary front located just south of the area.

Slightly more active weather in the form of showers and/or
thunderstorms is possible on Wednesday as the stationary front lifts
north as a warm front, coupled with an approaching upper-level
trough across the Great Lakes and associated cold front. The
environment could be favorable for some organized thunderstorms
given the enhanced mid to upper-level flow, though there remains
uncertainty on available instability and some mid-level dry air that
could limit coverage. Will also have to monitor for localized heavy
rainfall, given PWATs in the 1.6 to 1.8 range in addition to modest
warm cloud depths.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The cold front will mostly exit south and east of the area by
Thursday, though can't rule out some lingering showers and/or
thunderstorms, especially Thursday afternoon and evening with
another approaching mid-level shortwave along the front which should
generally be located along or south of the US-30 corridor. Heavy
rainfall will be possible with any precipitation on Thursday, given
PWATs around 1.8 inches and modest warm cloud depths, though at this
point, the better risk for excessive rainfall will be towards the
south across the Lower OH Valley.

Following Thursday, generally quiet and less humid weather is
appearing likely across the region as high pressure builds across
the Great Lakes. Temperatures will be near average, in the upper 70s
to lower 80s each day with dew points in the upper 50s to lower 60s.

&&

.AVIATION /00Z Monday THROUGH Friday/...
With a cold front to the northwest and a reasonably unstable air
mass in place across the region, a window for showers and
thunderstorms still exists through the first half of tonight
until the cold front clears the region. Based on current
observations and recent model trends, believe that convection
will uptick over southern Lower Michigan and Northwest Ohio over
the next hour or so and then move southeast through the
airspace. Have given best guess for TS timing and impacts ahead
of the cold front. Behind the front, suspect VFR conditions will
be favored with some low ceilings about. Monday will feature
clearing conditions and northwest flow becoming favored across
all TAF sites.

Outlook...Non-VFR possible in showers and thunderstorms on
Wednesday and Thursday.

&&

.MARINE...
Still anticipating enhanced 20 knot westerly flow to arrive behind a
cold front tonight, diminishing slightly closer to 15 knots and
shifting towards the northwest by Monday morning. Following Monday
morning, not anticipating any marine headlines until perhaps late
Wednesday behind another cold front as westerly winds of around 15
knots arrive.

Otherwise, wind gusts up to 60 mph are possible across the lake
later today, primarily in the late afternoon and evening hours
associated with strong to possibly severe thunderstorms.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Monday morning for OHZ011-012-
     089.
PA...Beach Hazards Statement through Monday morning for PAZ001.
MARINE...Small Craft Advisory until 8 AM EDT Monday for LEZ146>149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Sefcovic
MARINE...Kahn
Hazardous weather outlook, Jul 24, 2:56 PM EDT, 9 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
256 PM EDT Sun Jul 24 2022

LEZ061-142>149-162>169-OHZ003-006>009-013-014-017>023-027>033-
036>038-047-PAZ002-003-251900-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
256 PM EDT Sun Jul 24 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible late this afternoon into
early tonight, with the best chance east of I-77. Damaging wind
gusts and heavy rain will be the primary threats, although a brief
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ011-012-089-PAZ001-251900-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
256 PM EDT Sun Jul 24 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING
THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Strong to severe thunderstorms are possible late this afternoon into
early tonight, with the best chance east of I-77. Damaging wind
gusts and heavy rain will be the primary threats, although a brief
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010-251900-
Lorain-
256 PM EDT Sun Jul 24 2022

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible late this afternoon into
early tonight. Damaging wind gusts and heavy rain will be the
primary threats, although a brief tornado or two cannot be ruled
out.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Jul 24, 10:28 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1028 PM EDT Sun Jul 24 2022

OHZ009-010-018-019-250315-
Seneca OH-Huron OH-Erie OH-Lorain OH-
1028 PM EDT Sun Jul 24 2022

...Strong thunderstorms will impact portions of Huron, east central
Seneca, Erie and Lorain Counties through 1115 PM EDT...

At 1028 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Northern Milan to 8 miles northeast of
Bloomville. Movement was east at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lorain, Elyria, Sandusky, Norwalk, Western Vermilion, Vermilion,
North Ridgeville, Avon Lake, Amherst, Grafton, Wellington, Northern
Milan, Milan, Wakeman, Avon, Sheffield Lake, Eaton, Oberlin,
Sheffield and Lagrange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4107 8300 4143 8265 4138 8248 4143 8236
      4143 8227 4147 8218 4151 8204 4152 8199
      4150 8197 4136 8197 4135 8194 4114 8223
TIME...MOT...LOC 0228Z 252DEG 48KT 4136 8259 4114 8289

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jul 24, 10:54 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1054 PM EDT Sun Jul 24 2022

OHZ011>013-250345-
Geauga OH-Lake OH-Cuyahoga OH-
1054 PM EDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of central Geauga,
northeastern Cuyahoga and Lake Counties through 1145 PM EDT...

At 1054 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cleveland Heights, or near Cleveland, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Painesville, Willowick, Chardon, Fairport Harbor, Parma,
Lakewood, Euclid, Mentor, Cleveland Heights, Solon, Willoughby,
Eastlake, Warrensville Heights, South Russell, Middlefield, Perry,
Burton, Highland Hills and Timberlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4153 8100 4148 8100 4138 8167 4149 8179
      4150 8171 4162 8150 4172 8137 4177 8128
      4176 8124 4179 8118
TIME...MOT...LOC 0254Z 255DEG 34KT 4153 8157

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Saunders
Local storm report, Jul 24, 11:24 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 PM EDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     MARINE TSTM WIND 2 W GENEVA-ON-THE-LAKE  41.86N 80.97W
07/24/2022  M48 MPH          LEZ147             OH   MESONET

            MESONET STATION GELO1 GENEVA-ON-THE-LAKE
            LIGHT MEASURED A 42 KT MARINE THUNDERSTORM
            WIND GUST.

&&

SEFCOVIC
Special weather statement, Jul 24, 11:44 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1144 PM EDT Sun Jul 24 2022

OHZ010-011-013-020>022-250430-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
1144 PM EDT Sun Jul 24 2022

...Strong thunderstorms will impact portions of northwestern Portage,
Geauga, northeastern Medina, Cuyahoga, northern Summit and east
central Lorain Counties through 1230 AM EDT...

At 1143 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cleveland Heights to near Grafton.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Chardon, Parma, Lakewood, Cuyahoga Falls, Cleveland
Heights, Strongsville, Brunswick, North Royalton, Solon, Hudson,
Twinsburg, Streetsboro, Warrensville Heights, Macedonia, South
Russell, Burton, Highland Hills, Mantua and Chesterland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4164 8111 4119 8111 4120 8208 4147 8183
      4157 8141 4157 8130 4160 8129
TIME...MOT...LOC 0343Z 268DEG 26KT 4150 8150 4125 8200

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Maines
Special weather statement, Jul 24, 11:54 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1154 PM EDT Sun Jul 24 2022

OHZ009-010-019-020-029>031-250445-
Huron OH-Erie OH-Richland OH-Medina OH-Lorain OH-Wayne OH-Ashland OH-
1154 PM EDT Sun Jul 24 2022

...Strong thunderstorms will impact portions of northern Richland,
Huron, Erie, western Medina, northern Ashland, northwestern Wayne and
Lorain Counties through 1245 AM EDT...

At 1154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wakeman to near Shelby. Movement was east
at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elyria, Medina, Ashland, Norwalk, Strongsville, North Ridgeville,
Amherst, Shelby, Grafton, Wellington, Lodi, New London, Creston,
Plymouth, West Salem, Milan, Northern Milan, Wakeman, Chippewa Lake
and Savannah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4088 8272 4124 8266 4135 8253 4142 8197
      4135 8197 4135 8187 4128 8188 4127 8186
      4091 8186
TIME...MOT...LOC 0354Z 247DEG 39KT 4133 8242 4092 8261

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Maines
Local storm report, Jul 25, 12:01 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1201 AM EDT MON JUL 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     MARINE TSTM WIND 1 NNW FAIRPORT HARBOR   41.76N 81.28W
07/24/2022  M41 MPH          LAKE               OH   C-MAN STATION

            C-MAN STATION FAIO1 FAIRPORT, OH MEASURED A
            36 KT MARINE THUNDERSTORM WIND GUST.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 10:26 PM EDTSevere Thunderstorm WarningCLECrawford, Erie49 min
Jul 24, 11:02 PM EDTSevere Thunderstorm WarningCLEErie43 min
Jul 25, 12:18 AM EDTAreal Flood AdvisoryCLECrawford, Erie3 hr
Jul 25, 12:25 AM EDTSpecial Weather StatementCLECrawford35 min
Jul 25, 12:36 AM EDTSevere Thunderstorm WarningCLECrawford69 min
Jul 25, 12:44 AM EDTTornado WarningCLECrawford, Erie31 min
Jul 25, 1:20 AM EDTTornado WarningCLECrawford10 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.